Journal of Symbolic Logic

Review: Paul Bernays, Probleme der Theoretischen Logik

K. Schutte

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 43, Issue 1 (1978), 147-148.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740119

JSTOR
links.jstor.org

Citation

Schutte, K. Review: Paul Bernays, Probleme der Theoretischen Logik. J. Symbolic Logic 43 (1978), no. 1, 147--148. https://projecteuclid.org/euclid.jsl/1183740119


Export citation